# SDR AALA202504175040

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 33,794 hours, 11,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L GUST LOCK NOT ENGAGING. MAINTENANCE REPLACED GUST-LOCK RELEASE ROD GUIDE BUSHING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-12.
